| Model Number |
1804300-28 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 facility name: (b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a 100% stenosed de novo lesion in the distal right coronary artery (drca) with heavy calcification and heavy tortuosity.The 3.0x28mm xience skypoint stent delivery system (sds) was attempted to be advanced to the target lesion; however, failed to advance due to resistance met with the lesion.Therefore, the sds was removed from the anatomy and resistance was also met due to the lesion.A non-abbott stent was used to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.